Facebook Pixel
EmpowHER Guest

After taking postinor2,my period was delayed,pains in my abdomen,waist pain,weakness and i did p-test only to discover i wasnt pregnant.what can be d cause of all dis pains pls

By Anonymous June 30, 2017 - 10:05am
Rate This

Add a Comment1 Comments


Hello Anonymous,

These are all side effects of Postinor 2. If they worsen or last beyond a week, speak with your doctor.


June 30, 2017 - 11:31am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!